Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

CAT$(-1)$-spaces, divergence groups and their commensurators


Authors: M. Burger and S. Mozes
Journal: J. Amer. Math. Soc. 9 (1996), 57-93
MSC (1991): Primary 22D40, 20E08, 22E40
MathSciNet review: 1325797
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 22D40, 20E08, 22E40

Retrieve articles in all journals with MSC (1991): 22D40, 20E08, 22E40


Additional Information

M. Burger
Affiliation: IMA, Université de Lausanne, Lausanne–Dorigny, Switzerland

S. Mozes
Affiliation: Department of Mathematics, Hebrew University, Jerusalem, Israel

DOI: http://dx.doi.org/10.1090/S0894-0347-96-00196-8
PII: S 0894-0347(96)00196-8
Received by editor(s): November 18, 1993
Article copyright: © Copyright 1996 American Mathematical Society